Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 2, 2021, 3:04 PM EDT for Broward County, Florida. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2021, 3:04 PM EDT (19:04 UTC)
- Expired
- Aug 2, 2021, 3:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 87 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 3:25 PM EDT | TSTM WND GST 40 | 1 N Pompano Beach, FL | ASOS STATION KPMP MEASURED A PEAK WIND OF 40 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1725 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
245 WWUS82 KMFL 021904 SPSMFL Special Weather Statement National Weather Service Miami FL 304 PM EDT Mon Aug 2 2021 FLZ067-068-071-072-168-172-021945- Inland Broward County FL-Coastal Broward County FL- Coastal Palm Beach County FL-Metro Broward County FL- Inland Palm Beach County FL-Metro Palm Beach County FL- 304 PM EDT Mon Aug 2 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 345 PM EDT... * At 303 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Mission Bay, or near Coral Springs, moving northeast at 10 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Margate, Lighthouse Point, Highland Beach, Ocean Ridge, Coconut Creek, Parkland, Hillsboro Beach, Loxahatchee NWR, Mission Bay, Boca Pointe, Boca Del Mar, Hamptons At Boca Raton, Village Of Golf and Whisper Walk. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2621 8007 2626 8039 2658 8036 2656 8002 TIME...MOT...LOC 1903Z 215DEG 9KT 2636 8024 $$ Weinman
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 1:47 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 2, 1:47 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Miami FL 147 PM EDT Mon Aug 2 2021 .AVIATION(18Z TAFS)... Scattered to numerous SHRA/TS may cause sub-MVFR to sub-IFR conditions this afternoon as they pass over all terminals. Highest chances focus inland, however with scattered/numerous activity anticipated, added 3-hour window TEMPO groups from 18-21Z across all east coast TAF sites when activity/chances is expected to be greatest. Storm development will continue into the evening hours but should gradually diminish and linger across the local waters overnight. Rain chances pick up again early tomorrow morning ~06-09Z before becoming more widespread around 15-17Z. Short-fused AMDs will likely be need throughout the TAF cycle. && .PREV DISCUSSION... (Issued 900 AM EDT Mon Aug 2 2021) ..Strong Storms and Flooding Possible this Afternoon... ..Heat Advisory: Glades, Hendry, and Inland Collier... UPDATE... Active start this morning across the local waters, especially the nearshore Atlantic waters where multiple waterspouts were reported. Waterspout risk will continue throughout the day today as VAD wind profile continues to remain fairly light. Today looks to be on the active side compared to this past weekend, with an uptick in shower and storm activity/coverage this afternoon as deeper moisture advects into the region and high pressure begins to erode due to upper-level troughing across the eastern CONUS. Forecast PW's can reach as high as 2.5 inches along inland/eastern counties this afternoon, allowing for high rainfall rates and flooding to be a concern. Looking at MFL's 02/12Z sounding, PWs are still only around 1.76 inches, though somewhat healthy lapse rates of 7.1 C/km, cool 500 mb temp of -7.5 C, lowering freezing level of ~14,800 ft, and DCAPE already exceeding 1000 J/kg are a sign for what is forecast to come. After RAOB analysis, DCAPE values are projected to reach ~1500 J/kg and CAPE values look to skyrocket to over 4000 J/kg. Despite an increase in cloud coverage today, enough sun and heating are expected. This in combination with the aforementioned forecast parameters will further steepen lapse rates and lead to possible strong to low-end severe storms this afternoon, especially if deep and prolonged updrafts were to be sustained. Unfortunately for the east coast, steering flow has once again shifted to more of a westerly component, pushing showers and storms that develop inland this afternoon eastward and towards the metro areas while also allowing the Gulf breeze to be the most dominant of the sea breezes. With that said, given the light nature of the winds and the multiple boundaries expected, storm propagation will still be largely dependent on boundary collisions/motion. Highest PoPs will focus across inland sections and east coast areas of South FL where multiple boundary collisions and erratic cell movement are likely, though the Gulf coast and western areas can see some brief activity with the sea breeze development and movement inland. A question that remains is how far inland will the Atlantic breeze progress. If it pins somewhere along the coast, localized flooding rain potential increases as opposed to it pinning to the west of the metro areas. Main hazards for today will be strong wind gusts in excess of 45 mph, waterspouts, frequent lightning, hail, heavy rainfall, and localized flooding. Convection will linger into the evening to early half the nighttime hours before pushing offshore. Another hot day is expected before showers and storms bring relief, with forecast high temperatures in the low-mid 90s and heat indices in the mid-upper 100s, especially for western locations, including Glades, Hendry, and inland Collier counties where a Heat Advisory is in effect through 7 PM this evening. PREV DISCUSSION... (Issued 318 AM EDT Mon Aug 2 2021) Another hot day with increasing storm and localized flooding chances... Heat Advisory: Glades, Hendry, and inland Collier... SHORT TERM (Today through Tuesday)... Light southerly to southeasterly flow as surface high pressure remains over the region will allow for the diurnal sea breeze circulations to develop and advance inland both today and on Tuesday. Aloft, the high pressure has given way to an amplifying trough from the north. As shortwave troughs round the base of the amplifying longwave trough, the pattern will quickly become more unsettled with high convective coverage compared to previous days. Before convection gets going, temperatures will once again race into the lower to mid 90s with heat index values reaching the triple digits. A Heat Advisory is in effect for Glades, Hendry, and inland Collier Counties due to the concern with heat index values in the upper 100s being possible in those areas for several hours today before convection has a chance to cool those areas. The large amounts of surface-based instability due to the diurnal heating and the lack of mid to upper level high pressure to suppress convection could lead to more stout convection today compared to previous days with frequent to excessive lightning and strong wind gusts in excess of 45 mph being concerns. Flooding from excessive rainfall remains a concern as well, particularly over the coastal metropolitan areas. One mitigating factor is the lack of rainfall over most areas in recent days but the slow-moving nature of this pattern combined with the unsettled nature of increasing convective coverage could lead to issues that have to be monitored through the afternoon and evening. A late evening/early overnight lull in convection is expected with an eventual resurgence focused over the local waters overnight into Tuesday morning. The pattern largely repeats from Monday again on Tuesday, though the convective coverage will continue to trend upward. Temperatures may be a tad cooler due to the increased cloud cover which could keep heat index values in check though triple digits are still likely for portions of the area. LONG TERM (Tuesday Night through Sunday)... A mid/upper level trough will park across the southeast U.S. this week. Upper level impulses rounding the base of this trough and our typical diurnal cycle will allow for scattered to numerous convection to develop. The low level flow around surface high pressure across the Atlantic will allow for generally a light southerly flow. This will help promote sea breeze development along both coasts. The steering will be extremely weak so the storm motion will mostly be driven by outflow propagation through the period. With a tropical airmass in place and very week steering, expect some urbanized flooding potential, especially across the Atlantic metro. Slightly drier conditions expected this weekend as an upper ridge builds back into the region. That said, climo POPs will likely still be needed with the stagnant flow and daily sea breeze development. As for temperatures this week, the warmest will be across the interior prior to convection/sea breeze passage where heat index values may at times near heat advisory criteria up near the lake and interior areas prior to shower/storm development in the afternoon or early evening. MARINE... Surface high pressure remains over the region for the next couple of days keeping a light southerly flow over most of the waters. Diurnal sea breeze circulations will turn the flow onshore during the days. Seas should remain 3 feet or less through most of the week. A more unsettled mid and upper level pattern arrives this week, increasing the chances of showers and thunderstorms. Waterspouts are also possible across all the South Florida waters. && .PRELIMINARY POINT TEMPS/POPS... Miami 79 91 79 91 / 50 70 20 50 West Kendall 78 91 77 93 / 50 70 20 50 Opa-Locka 79 91 78 92 / 50 70 30 60 Homestead 78 90 78 90 / 50 70 20 50 Fort Lauderdale 79 90 79 90 / 60 70 30 60 N Ft Lauderdale 79 90 79 90 / 60 80 30 60 Pembroke Pines 78 90 78 90 / 50 80 30 60 West Palm Beach 77 91 77 91 / 50 80 30 60 Boca Raton 79 91 78 91 / 60 80 30 60 Naples 79 91 78 90 / 40 70 30 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...Heat Advisory until 7 PM EDT this evening for FLZ063-066-070. AM...None. GM...None. && Update/Aviation...Fell Today through Tuesday and Marine...RAG Tuesday Night through Sunday...Frye Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Aug 2, 9:07 AM EDT, 5 hours 57 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 907 AM EDT Mon Aug 2 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 030115- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 907 AM EDT Mon Aug 2 2021 ...Hot Temperatures with Heat Advisory in Effect Today... ...Strong Storms and Localized Flooding Possible Today... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Scattered to numerous thunderstorms are possible, mainly this afternoon and evening. Frequent lightning, heavy downpours, small hail, and gusty winds will be the primary hazards with the strongest thunderstorms. Waterspouts: A few waterspouts are possible across the South Florida waters, especially in the Atlantic waters and Biscayne Bay. Wind: A few storms could become strong, producing wind gusts in excess 45 mph. Hail: The strongest storms this afternoon could produce small hail, mainly focused around Lake Okeechobee and inland areas. Flooding: Localized flooding is possible due to slow moving heavy downpours from thunderstorms over low-lying and poor drainage areas, especially in the coastal metropolitan areas. Repeated rounds of excessive rainfall could lead to the risk of flooded roadways. Temperatures: Heat index values will reach into the mid to upper 100s again today. A Heat Advisory is in effect for Glades, Hendry, and inland Collier counties where heat indices of 108 to 110 degrees are possible for a few hours. Frequent hydration and cooling breaks should be considered to avoid heat illness. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY As a weather disturbance moves across the region, periods of excessive rainfall could lead to flooding through most of the week. In addition, a few strong storms could develop with locally gusty winds, waterspouts, small hail, and frequent lightning possible. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. FELL
In the hours before
Special weather statement, Aug 2, 10:36 AM EDT, 4 hours 28 minutes before
Special Weather Statement National Weather Service Miami FL 1036 AM EDT Mon Aug 2 2021 FLZ070-073-075-021515- Inland Collier County FL-Mainland Monroe FL-Inland Miami- Dade County FL- 1036 AM EDT Mon Aug 2 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN MAINLAND MONROE AND CENTRAL MIAMI-DADE COUNTIES UNTIL 1115 AM EDT... * At 1035 AM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Wilderness Waterway to 8 miles west of Everglades National Park. Movement was northeast at 10 mph. * Funnel clouds possible with these storms. * Locations impacted include... Shark Valley Obs Tower, Loop Road Ee Center, Dade-Collier Training Airport, Fortymile Bend, Everglades National Park and Big Cypress National Preserve. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2599 8089 2568 8070 2548 8107 2576 8121 TIME...MOT...LOC 1435Z 241DEG 9KT 2573 8114 2546 8101 FELL
Special weather statement, Aug 2, 12:18 PM EDT, 2 hours 46 minutes before
Special Weather Statement National Weather Service Miami FL 1218 PM EDT Mon Aug 2 2021 FLZ066-070-071-021700- Inland Broward County FL-Hendry FL-Inland Collier County FL- 1218 PM EDT Mon Aug 2 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER AND BROWARD COUNTIES UNTIL 100 PM EDT... * At 1218 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Miccosukee Service Plaza, or 32 miles west of Pembroke Pines, moving northeast at 15 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Miccosukee Indian Reservation, Miccosukee Service Plaza, Big Cypress National Preserve and West Broward Rec. Area On Alligator Alley. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2598 8080 2609 8099 2626 8094 2625 8056 TIME...MOT...LOC 1618Z 216DEG 13KT 2612 8084 DH
Special weather statement, Aug 2, 1:39 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Miami FL
139 PM EDT Mon Aug 2 2021
FLZ073-021830-
Inland Miami-Dade County FL-
139 PM EDT Mon Aug 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
230 PM EDT...
* At 139 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Intersection Krome And Kendall Drive to near The Redland. Movement
was north at 5 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Homestead General Airport, The Redland, Richmond West, Country
Walk, Intersection Krome And Kendall Drive, The Hammocks,
Miccosukee Resort, Kendall West and Inlikita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2582 8046 2557 8041 2545 8058 2559 8065
2580 8063
TIME...MOT...LOC 1739Z 200DEG 6KT 2569 8054 2562 8057 2557 8055
WeinmanSpecial weather statement, Aug 2, 2:28 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Miami FL
228 PM EDT Mon Aug 2 2021
FLZ071>074-021915-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
228 PM EDT Mon Aug 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MIAMI-DADE AND
SOUTHERN BROWARD COUNTIES UNTIL 315 PM EDT...
* At 228 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Intersection Krome And U.S. 27 to near Miccosukee Resort. These
storms were nearly stationary.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Hialeah, Pembroke Pines, Miramar, Davie, Plantation, Sunrise,
Weston, Doral, Miami Lakes, Cooper City, Hialeah Gardens, Medley,
Royal Palm Ranches, Palm Springs North, Sunshine Acres,
Intersection I-75 And U.S. 27, Intersection I-75 And Griffin Road,
Country Club, Pennsuco and Pine Island Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2621 8048 2604 8056 2587 8060 2579 8037
2609 8025
TIME...MOT...LOC 1828Z 188DEG 3KT 2602 8044 2585 8049
WeinmanSpecial weather statement, Aug 2, 2:39 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
239 PM EDT Mon Aug 2 2021
FLZ071-072-074-172-173-021915-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-
Coastal Miami Dade County FL-
239 PM EDT Mon Aug 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND BROWARD
COUNTIES UNTIL 315 PM EDT...
* At 239 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Sawgrass
Mills Mall to Royal Palm Ranches to near Miami Gardens. Movement
was northeast at 10 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
Springs, Pompano Beach, Davie, Plantation, Sunrise, Tamarac,
Margate, Miami Gardens, Hallandale, Lauderhill, North Miami,
Coconut Creek, North Miami Beach, Oakland Park and North
Lauderdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2586 8018 2588 8034 2608 8027 2618 8045
2633 8034 2621 8011
TIME...MOT...LOC 1839Z 209DEG 7KT 2617 8033 2605 8027 2595 8028
WeinmanSpecial weather statement, Aug 2, 3:04 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Miami FL 304 PM EDT Mon Aug 2 2021 FLZ067-068-071-072-168-172-021945- Inland Broward County FL-Coastal Broward County FL- Coastal Palm Beach County FL-Metro Broward County FL- Inland Palm Beach County FL-Metro Palm Beach County FL- 304 PM EDT Mon Aug 2 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 345 PM EDT... * At 303 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Mission Bay, or near Coral Springs, moving northeast at 10 mph. * Winds in excess of 45 mph possible with this storm. * Locations impacted include... Coral Springs, Pompano Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Margate, Lighthouse Point, Highland Beach, Ocean Ridge, Coconut Creek, Parkland, Hillsboro Beach, Loxahatchee NWR, Mission Bay, Boca Pointe, Boca Del Mar, Hamptons At Boca Raton, Village Of Golf and Whisper Walk. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2621 8007 2626 8039 2658 8036 2656 8002 TIME...MOT...LOC 1903Z 215DEG 9KT 2636 8024 Weinman
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 2:32 AM EDT | Heat Advisory | MFL | Collier, Glades, Hendry | 16 hr |
| Aug 2, 6:42 AM EDT | Special Marine Warning | MFL | 48 min | |
| Aug 2, 8:57 AM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 2, 10:36 AM EDT | Special Weather Statement | MFL | Monroe | 39 min |
| Aug 2, 12:18 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Aug 2, 1:39 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Aug 2, 2:28 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Aug 2, 2:39 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Aug 2, 3:08 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 2 hr |
| Aug 2, 3:14 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Aug 2, 3:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Aug 2, 3:26 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 37 min |
| Aug 2, 3:33 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 117 min |
| Aug 2, 3:43 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Aug 2, 4:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Aug 2, 4:07 PM EDT | Special Marine Warning | MFL | 68 min | |
| Aug 2, 4:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| Aug 2, 4:47 PM EDT | Special Weather Statement | MFL | Glades | 43 min |
| Aug 2, 5:15 PM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 2, 5:19 PM EDT | Special Weather Statement | MFL | Hendry | 41 min |
| Aug 2, 5:54 PM EDT | Special Weather Statement | MFL | Hendry | 51 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.